MAUDE Adverse Event Report: BAXTER HEALTHCARE CORPORATION POLYFLUX 170H; DIALYZER, HIGH PERMEABILITY WITH OR WITHOUT SEALED DIALYSATE SYSTEM

BAXTER HEALTHCARE CORPORATION POLYFLUX 170H; DIALYZER, HIGH PERMEABILITY WITH OR WITHOUT SEALED DIALYSATE SYSTEM
Catalog Number 103579
Medical Device Problem Code Fluid/Blood Leak (1250)
Health Effect - Clinical Code No Consequences Or Impact To Patient (2199)
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Should additional relevant information become available, a supplemental report will be submitted.
 
Event or Problem Description
It was reported during patient treatment with a polyflux 170h set, an external fluid leak was observed.It was reported, treatment was stopped, and the dialyzer was replaced.There was no patient injury or medical intervention associated with this event.No additional information is available.
 
Additional Manufacturer Narrative
Additional information: d10, h3, h6 and h10.The device was received for evaluation.Visual inspection with the naked eye did not identify any abnormalities that could have contributed to the reported condition.A leakage test of dialysate side was performed and a crack in the welding zone was found.The reported condition was verified.Review of the welding parameters of the product were within specification.The cause of the condition could not be determined.Should additional relevant information become available, a supplemental report will be submitted.
 
Additional Manufacturer Narrative
H10: the actual device was not available; however, a video and four photographs of the sample were provided for evaluation.Visual inspection of the provided video showed an external fluid leakage at the connection between the header and the housing.The leakage was not visible on the provided photos.The cause of the reported issue could not be determined.A batch review was conducted and there were no deviations found related to this reported condition during the manufacture of this lot.Should additional relevant information become available, a supplemental report will be submitted.

Brand Name
POLYFLUX 170H
Common Device Name
DIALYZER, HIGH PERMEABILITY WITH OR WITHOUT SEALED DIALYSATE SYSTEM
Manufacturer (Section D)
BAXTER HEALTHCARE CORPORATION
deerfield IL
MDR Report Key9459250
Report Number9611369-2019-00191
Device Sequence Number14222560
Product Code KDI
UDI-Device Identifier07332414037932
UDI-Public(01)07332414037932
Combination Product (Y/N)N
Initial Reporter CountryRS
PMA/510(K) Number
K043342
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source company representative,foreig
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup,Followup
Report Date (Section B) 01/28/2020
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date06/30/2022
Device Catalogue Number103579
Device Lot Number9-4608-H-01
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer01/21/2020
Initial Date Received by Manufacturer 11/19/2019
Supplement Date Received by Manufacturer12/19/2019
01/22/2020
Initial Report FDA Received Date12/12/2019
Supplement Report FDA Received Date01/08/2020
01/28/2020
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1